Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Pins and needles all over body. Slight bumps swollen on face. How to treat it permanently?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 304 Questions
Hello, I'm a 28 year old female about 176lbs, 5'7. For the past 6 years I have been receiving a pins and needle sensation almost of the entire body. I have small bumps that appears and usually slight swelling of the face. When around heated areas/sun it almost feels like bumps are popping under the skin. The first time I got this it was accompanied by red rash. I went to the doctors who tested me for all ATDs all negative. I would really like some answers or what direct to take. This only last about a week and a half. But I wold like to take something that will make it go away permently.
Posted Wed, 2 May 2012 in Skin Rash
Answered by Dr. Rohit Batra 1 hour later

Thanks for your query.

The bumps or pricking sensation mostly above the exposed parts of the body after sun exposure can be a type of ‘urticaria’ due to heat or sun exposure. Skin rashes develop when the offending cause is in too much quantity.

If the symptoms don’t arise when you are indoors and only occur in relation to heat or sun exposure it is advisable to avoid out door exposure as much as possible.

An Allergy to a particular substance can start at any time during one’s life and even stop too.
Antihistaminic such as caladryl lotin are prescribed to relieve you off your symptoms. You may try it after discussing with your physician. But in case the offending cause is again exposed to, allergy might recur.

Hope this answers your query. Please accept my answer if you do not have any further follow ups. I will be available to address any other concerns that you might have.


Dr.Rohit Batra
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor